# SDR DALA1119311819

- Difficulty date: February 24, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 36,689 hours, 7,934 cycles
- Engine time: 34,878 hours, 9,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T2211
- Condition: Delaminated
- Location: Te Flap
- Part time: 34,878 hours, 9,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING FOUND DELAMINATED.  COMPOSITE WET LAY-UP REPAIR CARRIED OUT AT DELAMINTED AREA IAW SRM 51-70-03 FIG 5 AND SRM 57-53-01 REPAIR.
